Global asymptotic stability criteria for models of density-dependent population growth

D. L. De Angelis

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

A single-population, multiple-age-class model is formulated in which the fertility or mortality rates are dependent on the total biomass density of the population or a related function. The circle criterion is applied to determine conditions for which the model is globally asymptotically stable about an equilibrium age distribution.

Original languageEnglish (US)
Pages (from-to)35-43
Number of pages9
JournalJournal of theoretical biology
Volume50
Issue number1
DOIs
StatePublished - Mar 1975

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global asymptotic stability criteria for models of density-dependent population growth'. Together they form a unique fingerprint.

  • Cite this